We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
How high of a dose are you on? I was on prometrium with my oldest DS (as a precaution from a previous loss), as well and my MW said that because the dose wasn't high, I should start bleeding around my normal AF time (unless I was preggo) and then to stop taking it. She said it may be lighter than normal, but would pick up after I stopped the meds. I'm wondering if you should go ahead and call your Dr and see what they think you should do if you're still spotting? I'm inclined to think it could either be IB or AF trying to start (I hope it's not the latter). I'm not sure why you were told 17dpiui, though. The only thing I can imagine is that just in case they didn't get you right at your O day, but maybe a day or two before your actual O, that they would be giving the egg adequate implantation time (coupled with perhaps an extended LP from the prometrium for an even greater chance)? Maybe they just want to make sure they're giving you every possible chance they can this cycle. In any case, I'd consult them before just stopping it on your own. Hopefully they can explain their reasoning and work with you on the next best steps for you.
That stuff is such a pain...nasty and leaky...yuck. Hopefully you'll get some answers very soon. Please KUP!
*~*~ Katie; Mommy to 3 fun-loving boys, one sweet little baby girl, and #5 on the way! *~*~